# SDR 99ZZZX432

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198AT
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1111
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 110049
- Condition: Discharged
- Location: Rows 8-15
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING P/F, FOUND EMERGENCY LIGHTS INOPERABLE ON BOTH SIDES OF AIRCRAFT FROM SEATS 8 ABC TO 15 AB, AND 8 HJK TO 15 HJ. REMOVED AND REPLACED BATTERY POWER SUPPLY AT R2 AND PERFORMED ADJUSTMENT AND TESTED NORMAL IAW 33-59-00.
